# SDR UPS06448620

- Difficulty date: October 21, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 65B05091895
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D L5 DOOR LOWER HINGE LOWER WEB FOUND CORRODED. CORROSION BLEND OUT 0.063 INCH X 1INCH X 1.5 INCHES EXCEED SRM LIMIT.  HINGE WEB REPLACED AND INSTALLED IAW SRM 51-10-01 PG 9 AND 51-30-02.
